Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Does having pain frequently in the lower right abdomen mean Appendicitis ?

I am having pain in right lower abdomen since many days on and off. Can it be appendicitis. What should I do?
Asked On : Sat, 28 Jan 2012
Answers:  3 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
General Surgeon 's  Response
hi
All pain in right lower abdomen may not be appendicitis. Majority of time acute appendicitis( sudden onset, recent onset type) is associated with other complaints like loss of appetite(Inability to feel hunger), nausea(Vomiting sensation), Fever etc are present. Need not be in all cases.
Also you have not mentioned your age and sex.
If you still have pain , then don't hesitate to contact a General Surgeon. Diagnosis of Appendicitis is By History and Clinical Examination.
So don't waste time, consult a surgeon soon.... if its not Appendicitis it will remove your anxiety
Do take good Care
Answered: Sat, 28 Jan 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
HELLO & WELCOME TO HCM FORUM
YOU HAVE NOT MENTIONED ABOUT OTHER SYMPTOMS SUCH AS VOMITING, FEVER AND LOOSE MOTION
YOU HAVE ALSO NOT MENTIONED YOUR SEX MALE/ FEMALE
IF THIS PAIN IN THE RIGHT LOWER ABDOMEN THEN THERE IS CHANCES OF APPENDICITIS
YOU CAN TAKE OFLOXACIN + TINIDAZOLE TABLET, DICYCLOMINE TABLET FOR THE COMING 2 DAYS AND IF TOUR CONDITION WON'T IMPROVE THEN FOR USG ABDOMEN AND OTHER BLOOD TESTS.

DR.MAYANK BHARGAVA
Answered: Sat, 28 Jan 2012
I find this answer helpful
General Surgeon Dr. Abhishek Agrawal's  Response
hi!
well, u didnt told about associated symptoms........if just pain on and off without nausea,vomitting, decreased appetite, fever,it is highly unlikely to be appendicitis..........if it is distressing you for a long time then go and get a usg lower ABDOMEN done.........that will clear the picture..
take care........

Dr. Abhishek
Answered: Sat, 28 Jan 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor